Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 96, Number 3
HTML articles powered by AMS MathViewer

A class of arithmetical functions in several variables with applications to congruences
Eckford Cohen PDF
Trans. Amer. Math. Soc. 96 (1960), 355-381
The loop-space functor in homological algebra
Alex Heller PDF
Trans. Amer. Math. Soc. 96 (1960), 382-394
Bounds for determinants with positive diagonals
Emilie V. Haynsworth PDF
Trans. Amer. Math. Soc. 96 (1960), 395-399
Some remarks on abstract machines
Seymour Ginsburg PDF
Trans. Amer. Math. Soc. 96 (1960), 400-444
Equations in free groups
Roger C. Lyndon PDF
Trans. Amer. Math. Soc. 96 (1960), 445-457
On monosplines of least deviation
R. S. Johnson PDF
Trans. Amer. Math. Soc. 96 (1960), 458-477
Remark on free products of groups
P. J. Hilton PDF
Trans. Amer. Math. Soc. 96 (1960), 478-487
A class of graphs
Paul Kelly and David Merriell PDF
Trans. Amer. Math. Soc. 96 (1960), 488-492
On boundary value problems for systems of ordinary, nonlinear, second order differential equations
Philip Hartman PDF
Trans. Amer. Math. Soc. 96 (1960), 493-509
One-parameter semigroups in a semigroup
Paul S. Mostert and Allen L. Shields PDF
Trans. Amer. Math. Soc. 96 (1960), 510-517
Groups with parametric exponents
Roger C. Lyndon PDF
Trans. Amer. Math. Soc. 96 (1960), 518-533
On certain coefficients of univalent functions. II
James A. Jenkins PDF
Trans. Amer. Math. Soc. 96 (1960), 534-545
Errata
PDF
Trans. Amer. Math. Soc. 96 (1960), 546-546